How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. M. Lahkar Your Own Question
Dr. M. Lahkar
Dr. M. Lahkar, Doctor (MD)
Category: Health
Satisfied Customers: 1349
Experience:  MD in Radiodiagnosis
Type Your Health Question Here...
Dr. M. Lahkar is online now
A new question is answered every 9 seconds

My son started having large bumps on his face

Resolved Question:

My son started having large bumps on his face that itch that started a week ago. I can''t believe how much it has progessed in just one week. It is particular worse on neck. He went to the doctor and they said it was acne and razor burn on his neck. They prescribed minocin and differen (to put on his face). It has been 4 days and it has gotten progressively worse. It is still really itching and his neck has gotten much worse on both sides, which are very red and irritated (looks like a 3rd degree burn). I am thinking they did not diagnose him correctly. We also were out of the country about a month ago. Could he have picked something up? I told him to stop putting the Differen on his neck and take some benedryl. He is 18 and unfortunately because of Hippa I cannot call the doctor myself and he won''t. I am concerned this may be something more serious if left untreated.
Submitted: 8 years ago.
Category: Health
Expert:  Dr. M. Lahkar replied 8 years ago.
Hi, the large bumpy and itchy rashes could be due to hives or urticaria. Ths can be either due to the razor itself or due to some kind of allergy. The antihistamine benadryl is likely to be helpful and if he still doesnot feel better, he can use other prescription antihistamnies like atarax,zyrtec, allegra etc. In case of equivocal response, he may also use a steroid ointment.

Look up this site for home remedies.

For accepting this answer, please click on the green 'accept' button below. Feedback/Bonus will be warmly appreciated.
Dr. M. Lahkar and 2 other Health Specialists are ready to help you

Related Health Questions